Childhood Diseases

Question
Posted by: Zandy | 2009-08-12

Q.

Diarrhea

Morning Dr

I need advice on diarrhea, everytime I breast feed my baby in this week he gets loose stool and it smells and it does have those kinds of jelly like things. immediately after feeding, My concern is I have been using a protection during sexual intercouse and now I have stopped. could it be that? coz it happened immediately after that.

Please help!

Expert's Reply

A.

Paediatrician

I do not think that your baby's diarrhoea is due to the contraceptive you are using. It may be that he has a lactose intolerance problem.Try him on a lactose free formula such as NAN or S26 LF for 48 hours without giving him any breast milk or any dairy product during this time and see if his diarrhoea stops.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.